# SDR Q5QA2016110704

- Difficulty date: November 7, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N96WE
- Make and model: Beech 58
- Aircraft serial: TH1782
- Aircraft time: 8,831 hours, 10,557 cycles
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 00244002515
- Condition: Cracked
- Location: Bs 207
- Part time: 8,831 hours, 10,557 cycles
- Stage of operation: UK
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A ROUTINE INSPECTION, CRACKS WERE NOTED ON A LATERAL CHANNEL IN THE TAIL SECTION OF THE FUSELAGE.   CRACKS WERE APPEARING  ON THE UPPER LT AND RT CORNERS AT THE CUTOUT RELIEFS.
